# SDR YENA2024011200035

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 5,159 hours, 764 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005002
- Part serial: RP08374
- Condition: Failed
- Location: Wx Sys
- Part time: 5,229 hours, 775 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'WXR SYS 1 INOP ( WEATHER RADAR SYSTEMS )"; REMOVED AND REPLACED TRANSCEVER WEATHER RADAR IAW AMM 34-41-33. OPS CHECK GOOD. BITE TEST GOOD. MX-4 UPDATED. MCC NOTOIFED. PLACARD REMOVED.
